首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:A Formal Study of Boolean Games with Random Formulas as Payoff Functions
  • 本地全文:下载
  • 作者:E}rik Martin-Dorel ; Sergei Soloviev
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:97
  • 页码:1-22
  • DOI:10.4230/LIPIcs.TYPES.2016.14
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:In this paper, we present a probabilistic analysis of Boolean games. We consider the class of Boolean games where payoff functions are given by random Boolean formulas. This permits to study certain properties of this class in its totality, such as the probability of existence of a winning strategy, including its asymptotic behaviour. With the help of the Coq proof assistant, we develop a Coq library of Boolean games, to provide a formal proof of our results, and a basis for further developments.
  • 关键词:Boolean games; Random process; Coq formal proofs
国家哲学社会科学文献中心版权所有